# SDR SWIA202054641

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 22R BETWEEN FS 319.00-349.00, MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW STGR 22R BETWEEN FS 319.00-349.00, REF CRJ 700 SRM, SNIEO AND DWG.  DRAWING COMPLIED WITH TASK CARD.  PRESURE CHECK GOOD.
